MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SHUNT PLACEMENT TOOL L 2-4; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SHUNT PLACEMENT TOOL L 2-4; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6000-074-000
Medical Device Problem Codes Imprecision (1307); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, the device was not accurate during a case.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was not available for evaluation.No product return per the customer.

Brand Name
SHUNT PLACEMENT TOOL L 2-4
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg MI D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key14161747
Report Number3015967359-2022-00705
Device Sequence Number20282384
Product Code HAW
UDI-Device Identifier04546540469991
UDI-Public04546540469991
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6000-074-000
Device Catalogue Number6000-074-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown